Author of the publication

A modified Newton method for the solution of ill-conditioned systems of nonlinear equations with application to multiple shooting

. Numerische Mathematik, 22 (4): 289-315 (1974)
DOI: 10.1007/BF01406969

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name